MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE ACQUA IMPL TI 5.0X16; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE ACQUA IMPL TI 5.0X16; ENDOSSEOUS DENTAL IMPLANT
Model Number N/A
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 08/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reported that over 14 months after the dental implant was placed in ada site 4 in the patient's mouth, the implant lost osseointegration.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.

Brand Name
CM DRIVE ACQUA IMPL TI 5.0X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba, 81270 -200
BR  81270-200
MDR Report Key9245007
Report Number1222315-2019-11272
Device Sequence Number11413084
Product Code DZE
UDI-Device Identifier07899878016885
UDI-Public7899878016885
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/28/2019
Report Date (Section F) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2019
Device Model NumberN/A
Device Catalogue Number140.687
Device Lot Number800310045I
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/14/2019
Device Age11 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/14/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR